Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 104, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 18, 2013, 8:36 AM CDT for Saint Charles County, Missouri. It took effect at Apr 18, 2013, 11:55 AM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 8:36 AM CDT (13:36 UTC)
- In effect from
- Apr 18, 2013, 11:55 AM CDT
- Expired
- Apr 20, 2013, 3:47 PM CDT
- In force
- 52 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 21.51 ft at Apr 19, 2013, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
356
WGUS43 KLSX 181336
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT THU APR 18 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-191336-
/O.NEW.KLSX.FL.W.0104.130418T1658Z-130420T2047Z/
/DRCM7.2.ER.130418T1658Z.130419T0600Z.130419T2047Z.UU/
836 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* AT 8 AM THURSDAY THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE TO NEAR 19.2 FEET BY AFTER MIDNIGHT TOMORROW.
THE CREEK WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH
OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/19 04/20 04/21 04/22 04/23
DARDENNE CREEK
ST. PETERS 16.0 11.77 18.4 10.7 6.9 5.4 4.84 follow-up statements
743
WGUS83 KLSX 181658
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT THU APR 18 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK...
DARDENNE CREEK AT
...ST. PETERS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PEDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-191658-
/O.EXT.KLSX.FL.W.0104.130418T1655Z-130420T1822Z/
/DRCM7.2.ER.130418T1411Z.130418T1800Z.130419T1822Z.UU/
1158 AM CDT THU APR 18 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* AT 11:00 AM THURSDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE TO NEAR 19.2 FEET BY THIS AFTERNOON.
THE CREEK WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 19.4 FEET BALL FIELDS AT SPORTS CENTER PARK BECOME FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH
OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/19 04/20 04/21 04/22 04/23
DARDENNE CREEK
ST. PETERS 16.0 18.41 17.5 11.2 8.0 6.6 6.0476
WGUS43 KLSX 182215
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT THU APR 18 2013
...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY...
DARDENNE CREEK AT ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NO ADDITIONAL PRECIPITAITON FORECAST IN THE
NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-192215-
/O.EXT.KLSX.FL.W.0104.000000T0000Z-130420T1255Z/
/DRCM7.3.ER.130418T1411Z.130419T0000Z.130419T1255Z.UU/
515 PM CDT THU APR 18 2013
...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS AT 5:05 PM THURSDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL
FIELDS AT SPORTS CENTER PARK.
* IMPACT...AT 20.0 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME
FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH
OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/19 04/20 04/21 04/22 04/23
DARDENNE CREEK529
WGUS43 KLSX 190251
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CDT THU APR 18 2013
...MAJOR FLOODING CONTINUES ON DARDENNE CREEK AT ST. PETERS...
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-200251-
/O.EXT.KLSX.FL.W.0104.000000T0000Z-130420T2012Z/
/DRCM7.3.ER.130418T1411Z.130419T0600Z.130419T2012Z.UU/
951 PM CDT THU APR 18 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS AT 9:00 PM THURSDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY
EARLY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
* IMPACT...AT 21.4 FEET...AT THIS LEVEL THE AGRICULTURAL LEVEE BETWEEN
THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING HIGHWAY C AND
THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/19 04/20 04/21 04/22 04/23
DARDENNE CREEK742
WGUS83 KLSX 191840
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
140 PM CDT FRI APR 19 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING MISSOURI CREEK...
DARDENNE CREEK AT
...ST. PETERS AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-191910-
/O.CAN.KLSX.FL.W.0104.000000T0000Z-130420T2012Z/
/DRCM7.3.ER.130418T1411Z.130419T0616Z.130419T1556Z.UU/
140 PM CDT FRI APR 19 2013
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 1:31 PM FRIDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE CREEK FELL BELOW FLOOD STAGE AT 10:56 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/20 04/21 04/22 04/23 04/24
DARDENNE CREEK
ST. PETERS 16.0 13.27 9.4 6.7 5.4 4.8 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:40 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 18, 6:40 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT THU APR 18 2013
.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 151 AM CDT THU APR 18 2013
COMPLEX WX SITUATION THRU THE PERIOD. MAIN FOCUS WILL BE TSRA/SVR
WX THREAT TODAY INTO TONIGHT ALONG WITH HEADLINES...NAMELY THE
ONGOING FLASH FLOOD THREAT AS WELL AS A POSSIBLE NEED FOR A WIND
ADVISORY AHEAD OF THE ADVANCING CDFNT.
INITIAL THOUGHTS WERE THAT THE NAM WAS GOING TO BE THE MDL OF
CHOICE TODAY. HOWEVER...BASED ON LATEST RADAR TRENDS...BELIEVE THE
FASTER SOLNS WILL PERFORM WELL. AMONG THEM...THE 4KM NCEP WRF...
THE HRRR...NSSL 4KM WRF AND TO SOME DEGREE THE LOCAL WRF ALBEIT A
LITTLE SLOW. THESE SOLNS WUD SUGGEST A BAND OF TSRA EXTENDING FROM
NEAR PPQ TO THE STL METRO AREA...SWWD TO NEAR SULLIVAN BY AROUND
SUNRISE. WITH TSRA BECOMING BETTER ORGANIZED ACROSS PORTIONS OF
CNTL MO...THIS SOLN SEEMS REASONABLE.
AS FOR SVR THREAT...A FAIR AMOUNT OF INSTABILITY REMAINS ACROSS
MUCH OF THE CWA. WHILE THE WRMFNT CURRENTLY EXTENDS FROM JUST N OF
COU TO JUST S OF PPQ...INVERSION SEEMS TO BE RATHER SHALLOW AND
WILL NOT TAKE MUCH TO PENETRATE IT. HIGHEST CHANCES FOR SVR WX
WILL BE ACROSS FAR ERN PORTIONS OF THE CWA WHERE SOME HEATING MAY
BE POSSIBLE BEFORE THE TSRA ARRIVE. BASED ON SHEAR PROFILES AND
LOW LEVEL HODOGRAPHS...PRIMARY THREAT WILL BE DAMAGING WINDS AND
TORNADOES. WHILE A HAIL THREAT EXISTS...THIS THREAT SHUD BE
MINIMIZED DUE TO THE LINEAR MODE AND WITH LOW PROBABILITIES OF
ANY STORMS FORMING IN THE WARM SECTOR.
AS FOR TEMPS...LOCATIONS N OF THE WRMFNT HAVE ALREADY SEEN
TODAY/S HIGH WHILE MANY OTHER LOCATIONS WILL LIKELY SEE THE
DAYTIME HIGH NEAR SUNRISE. TRENDED WARM TO THE S AND E TODAY AND
TRENDED ON THE WARMER SIDE TONIGHT WITH EXPECTED CLOUD COVER.
A WIND ADVISORY MAY BE NEEDED FOR ERN PORTIONS OF THE CWA FOR A
BRIEF TIME THIS MORNING AHEAD OF THE TSRA. HOWEVER...INITIAL
THINKING IS THAT ONE WILL NOT BE ISSUED DUE TO UNCERTAINTY IN
TIMING OF CONVECTION. WILL NOT BE MAKING CHANGES TO THE FLASH
FLOOD WATCH.
TILLY
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 439 AM CDT THU APR 18 2013
FOR THE REMAINDER OF THE FORECAST...PREVIOUS FORECAST APPEARS TO
BE ON TRACK WITH ONLY MINOR CHANGES TO ACCOUNT FOR TIMING
DIFFERENCES.
MDLS ARE IN GOOD AGREEMENT THRU MON WHEN THE GFS BECOMES A FAST
OUTLIER. FOR MON AND BEYOND...BEGAN TREND TWD THE SLOWER ECMWF/GEM
SOLNS.
TILLY
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 627 AM CDT THU APR 18 2013
MESSY AVIATION FORECAST FOR TODAY. THE MAIN SURFACE LOW AND COLD
FRONT REMAIN ACROSS WESTERN MO EARLY THIS MORNING WITH A COMPLEX
SERIES OF OUTFLOW BOUNDRIES ACROSS EASTERN MISSOURI. THIS IS
RESULTING IN SOME CHAOS IN THE SURFACE WINDS WHICH WILL LIKELY
PERSIST UNTIL THE COLD FRONT PROGRESSES ACROSS THE AREA LATER
TODAY. THE MOST INTENSE LINE OF THUNDERSTORMS WITH GUSTY WINDS
WILL OCCUR FROM ST LOUIS EASTWARD THIS MORNING. WIDESPREAD RAIN
AND EMBEDDED THUNDERSTORMS ARE OCCURING IN THE WAKE OF THE LINE
AND EXTEND WELL BACK INTO CENTRAL MO WITH PREDOMINATELY MVFR
CONDITIONS. IN THE WAKE OF THE COLD FRONT...GUSTY WESTERLY WINDS
WILL PREVAIL WITH A CONTINUATION OF MVFR CONDITIONS.
SPECIFICS FOR KSTL...
A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE TERMINAL BY 13Z.
THIS LINE WILL CONTAIN GUSTY WINDS OF AROUND 40 KTS AND HEAVY
RAIN. IN THE WAKE OF THIS LINE...RAIN AND OCCASIONAL THUNDERSTORMS
WILL PERSIST THROUGH AT LEAST MIDDAY WITH PREDOMINATELY MVFR
CONDITIONS AND CHAOTIC SURFACE WINDS. THE COLD FRONT WILL MOVE
THROUGH AROUND MID AFTERNOON WITH GUSTY WEST WINDS AND A
CONTINUATION OF MVFR CONDITIONS.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-FRANKLIN
MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-ST. CHARLES MO-ST.
LOUIS CITY MO-ST. LOUIS MO-WARREN MO-WASHINGTON MO.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-KNOX MO-LEWIS MO-MARION MO-MONITEAU MO-
MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-
MONTGOMERY IL-ST. CLAIR IL.
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BROWN IL-
PIKE IL.
WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BOND IL-CLINTON IL-
FAYETTE IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 4:39 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 439 AM CDT THU APR 18 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 439 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION TODAY AND THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES AND DAMAGING WINDS. STORMS WILL ALSO PRODUCE HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED SEVERE WEATHER OR FLOODING AS WELL AS RAINFALL AMOUNTS OVER TWO INCHES. TILLY
In the hours before
Local storm report, Apr 18, 6:57 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM HEAVY RAIN EDINA 40.17N 92.17W
04/18/2013 M4.27 INCH KNOX MO CO-OP OBSERVER
24 HOUR REPORT
&&
FUCHSLocal storm report, Apr 18, 7:00 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CANTON 40.13N 91.52W
04/18/2013 M4.15 INCH LEWIS MO CO-OP OBSERVER
&&
FUCHSLocal storm report, Apr 18, 7:01 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN QUINCY 39.93N 91.39W
04/18/2013 M3.30 INCH ADAMS IL CO-OP OBSERVER
AT LOCK AND DAM 21
&&
FUCHSLocal storm report, Apr 18, 7:26 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHELBINA 39.69N 92.04W
04/18/2013 M3.70 INCH SHELBY MO CO-OP OBSERVER
&&
GOSSELINLocal storm report, Apr 18, 7:31 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 4 W SHELBYVILLE 39.81N 92.12W
04/18/2013 M4.72 INCH SHELBY MO TRAINED SPOTTER
24-HR TOTAL. STILL RAINING LIGHTLY.
&&
GOSSELINLocal storm report, Apr 18, 7:35 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SE QUINCY 39.89N 91.34W
04/18/2013 M3.73 INCH ADAMS IL COCORAHS
24-HR TOTAL.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Tornado Warning | LSX | Marion | 29 min |
| Apr 17, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 51 min |
| Apr 17, 7:46 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Knox, Lewis, Marion and 3 more | 8 hr |
| Apr 17, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 48 min |
| Apr 17, 9:40 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Apr 18, 3:32 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Knox, Lewis, Marion and 3 more | 12 hr |
| Apr 18, 5:15 AM CDT | River Flood Warning | LSX | Osage | 54 hr |
| Apr 18, 6:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 44 min |
| Apr 18, 9:10 AM CDT | Areal Flood Advisory | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 7 hr |
| Apr 18, 2:34 PM CDT | Areal Flood Advisory | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 4 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford | 65 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Apr 18, 3:34 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Monroe and 2 more | 24 hr |
| Apr 18, 6:55 PM CDT | Areal Flood Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.